# SDR SWIA2020090452204

- Difficulty date: July 21, 2020
- Submitted: September 4, 2020
- Operation: Air carrier
- Aircraft: N445SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7651
- Aircraft time: 38,875 hours, 34,465 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBOARD FLAP VANE SKIN CHAFED AT THE CENTER OF THE LEADING EDGE.  C-CHECK RO 9/1/2020.  REMOVED AND REPLACED WITH NEW RT INBOARD FLAP CENTER VANE SKIN, REF CRJ 200 SRM AND BOMBARIDER DWG.  COMPLIED WITH SKYWEST TASK CARD.
